question-icon

What Are The Side Effects Of Hyaluronic Acid Moisturizer?

default
Posted on Tue, 5 May 2015
Question: hi I have some dark spots on face used Hyaluronic Acid Moisturizer within three hours I rubbed it and the dark spots start fallen off like skin do not know what it is but the spots are leaving but I rubbed my face with a towel and I have a big red spot where I rubbed


doctor
Answered by Dr. Geetika Paul (5 minutes later)
Brief Answer:
Allergic reaction over skin ,stop the cream

Detailed Answer:
Hi

You seem to be developing an allergic reaction to the cream that you applied .
You should immediately stop it's further application.
Apply a topical steroid cream like cortisone cream over the affected area twice daily. Take some oral antihistamines like levocetrizine once daily at night to relieve the itching.
Do not apply any other cream or oil over the affected area.
Use a medicated sunscreen with spf more than 26 over the face before going out in the sun. This will prevent any further darkening of the area .
Once the allergic reaction subsides and the redness disappears,then you might start the treatment for the residual pigmentation over the skin .

Hope it helps

Dr XXXXXXX Paul
Above answer was peer-reviewed by : Dr. Pradeep Vitta
doctor
default
Follow up: Dr. Geetika Paul (29 minutes later)
where do I find what the doctor has to say
its only on my face do I have to be concern about cancer of the skin by any chance thank you for your help
doctor
Answered by Dr. Geetika Paul (43 minutes later)
Brief Answer:
No need to worry ,follow treatment

Detailed Answer:
No, you really don't need to worry about skin cancer .
Such an acute episode can only be allergic or infective in nature .
For confirmation, you can click some close up pictures of the affected area and upload them here on this page.

Dr XXXXXXX Paul
Above answer was peer-reviewed by : Dr. Pradeep Vitta
doctor
Answered by
Dr.
Dr. Geetika Paul

Dermatologist

Practicing since :2008

Answered : 2606 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Are The Side Effects Of Hyaluronic Acid Moisturizer?

Brief Answer: Allergic reaction over skin ,stop the cream Detailed Answer: Hi You seem to be developing an allergic reaction to the cream that you applied . You should immediately stop it's further application. Apply a topical steroid cream like cortisone cream over the affected area twice daily. Take some oral antihistamines like levocetrizine once daily at night to relieve the itching. Do not apply any other cream or oil over the affected area. Use a medicated sunscreen with spf more than 26 over the face before going out in the sun. This will prevent any further darkening of the area . Once the allergic reaction subsides and the redness disappears,then you might start the treatment for the residual pigmentation over the skin . Hope it helps Dr XXXXXXX Paul